# SDR DXTA2008122303421

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK574
- Aircraft time: 15 hours, 13 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PERFORMED GEAR RETRACTION. 3 GREEN INDICATOR LIGHTS EXTINGUISHED AND GEAR INTRANSIT LIGHT ILLUMINATED AND REMAINED.
